# SDR 05FDEA00009

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, SLAT TRACK NR 16 INBOARD RIB FOUND CRACKED.  REMOVED AND   REPLACED PER SRM 51-33-01 AND SRM 51-35-01. NR 16 SLAT TRACK ADJUSTMENT AND TEST CARRIED OUT PER AMM 27-80-00-2.  OUTBOARD SLAT OPERATIONAL TEST CARRIED OUT PER AMM 27-80-00-5.
